# SDR DL72L992812

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Te Flap
- Component: 651626920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE I/B FLAP, I/B TRACK ASSY (P/N 65-19270-12) CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS AND WEAR WAS FOUND AT THE FWD ATTACH LUGS AND THE MLG DOOR HINGE FITTING ATTACH HOLES AND THE TOGGLE DETENT   HOLE.  SUBJECT PART WAS REPAIRED PER BFG ER 23-0511.
